# SDR SWIA2019051745902

- Difficulty date: May 17, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 43,247 hours, 36,951 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE ON APPROACH. MESSAGE CLEARED ITSELF AFTER 10 SECONDS. (FLT#5321) FO: 05/17/2019 CLOSED REMOVED AND REPLACED NR 3 HYDRAULIC SYSTEM ACCUMULATOR IAW AMM.
